MAUDE Adverse Event Report: BIOMET UK LTD. DELTA CER FEM HD 28/-3MM T1; PROSTHESIS, HIPS

BIOMET UK LTD. DELTA CER FEM HD 28/-3MM T1; PROSTHESIS, HIPS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/13/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).: d10: item # 110031013, vivacit-e dm bearing 28x46mm, lot # 65931637 item # 11-301310, arcos con sz a hi 50mm, lot # 66018886 item # 11-301015, arcos sts dist stem 15x250mm, lot # 695960 item # 110024465, vivacit-e dm bearing 28x46mm, lot # 66036116 item # 110010267, g7 osseoti multihole 58mm g, lot # 66195456 item # 00625006535, bone screw self-tapping 6.5 mm dia.35 mm length, lot # j7520783 item # 00625006530, bone screw self-tapping 6.5 mm dia.30 mm length, lot # j7728764 item # 00625006525, bone screw self-tapping 6.5 mm dia.25 mm length, lot # j7709996 item # 00625006525, bone screw self-tapping 6.5 mm dia.25 mm length, lot # j7426212 item # 00625006525, bone screw self-tapping 6.5 mm dia.25 mm length, lot # j7698880 item # 00625006520, bone screw self-tapping 6.5 mm dia.20 mm length, lot # 65624267 item # 00625006525, bone screw self-tapping 6.5 mm dia.25 mm length, lot # j7736903.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent hip revision nearly two months post implantation due to unknown reasons.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: a1, a2, a3, b4, g3, g6, h2, h3, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.A review of the device manufacturing records confirmed no abnormalities or deviations.Review of the complaint history identified additional similar complaints for the reported item/s and no additional similar complaints for the reported part and lot combination/s.Based on the available information, the reported event cannot be confirmed a definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
DELTA CER FEM HD 28/-3MM T1
Common Device Name
PROSTHESIS, HIPS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key20406318
Report Number3002806535-2024-00393
Device Sequence Number20462576
Product Code LZO
UDI-Device Identifier00887868271533
UDI-Public(01)00887868271533(17)340129(10)3189407
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K192683
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number650-1159
Device Lot Number3189407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date10/09/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age78 YR
Patient SexMale